Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Homotopy Gerstenhaber structures and vertex algebras

Autor
Galvez, M.; Gorbounov, V.; Tonks, A.
Tipus d'activitat
Article en revista
Revista
Applied categorical structures
Data de publicació
2010
Volum
18
Número
1
Pàgina inicial
1
Pàgina final
15
DOI
https://doi.org/10.1007/s10485-008-9170-3 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/12126 Obrir en finestra nova
URL
http://www.springerlink.com/content/bn683577765784h7/fulltext.pdf Obrir en finestra nova
Resum
We provide a simple construction of a G∞-algebra structure on an important class of vertex algebras V, which lifts the Gerstenhaber algebra structure on BRST cohomology of V introduced by Lian and Zuckerman. We outline two applications to algebraic topology: the construction of a sheaf of G∞ algebras on a Calabi–Yau manifold M, extending the operations of multiplication and bracket of functions and vector fields on M, and of a Lie∞ structure related to the bracket of Courant
Citació
Gálvez, I.; Gorbounov, V.; Tonks, A. Homotopy Gerstenhaber structures and vertex algebras. "Applied categorical structures", 2010, vol. 18, núm. 1, p. 1-15.
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants

Arxius